MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-20-50-HELIX
Medical Device Problem Codes Separation Failure (2547); Detachment of Device or Device Component (2907); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that a concerto coil encountered resistance and was stuck in the proximal section of the catheter.It was reported that during aneurysm embolization, the coil expanded on its own.The implant coil pushed smoothly out from the introducer sheath.The catheter was not damaged and it was unknown if the coil was damaged.No patient symptoms or complications were associated with this event.Ancillary devices include a direxion 14 microcatheter.Additional information was received that the procedure was completed by using another one.It was clarified that the "coil expanded on it's own" meant the coil detached itself.There were no causes or contributing factors for the resistance/expanding.A continuous saline flush was administered and maintained as indicated in the ifu.There were no issues that resulted in the expanding that was found.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that clarified that clarified that the coil detached prematurely and therefore, manual removal was not possible because it detached on its own.
 
Additional Manufacturer Narrative
B5 updated with additional information received.H6 device and eval method coding updated due to additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that manual detachment had been attempted prior to the premature detachment.There was no damage observed to the concerto pushwire.The coil was not implanted at the intended location; it was removed from the patient with no additional intervention required.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24559503
Report Number2029214-2026-00400
Device Sequence Number13094143
Product Code KRD
UDI-Device Identifier00847536045064
UDI-Public(01)00847536045064(17)280711(10)D055749
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV-20-50-HELIX
Device Catalogue NumberPV-20-50-HELIX
Device Lot NumberD055749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/10/2026
03/19/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date03/17/2026
03/30/2026
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown